# SDR AALA990720

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEVERAL EXTERIOR EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE.  REPAIRED CORRODED PIN ON CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
